Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 77, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 18, 2015, 6:23 PM MST for Maricopa County, Arizona. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2015, 6:23 PM MST (01:23 UTC)
- Expired
- Oct 18, 2015, 6:47 PM MST
- In force
- 24 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 40 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 6:45 PM MST | HAIL 0.7 | 2 N Piestewa Peak Park, AZ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 00:00Z, 1.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1308 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 2227 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
874 WUUS55 KPSR 190123 SVRPSR AZC013-190200- /O.NEW.KPSR.SV.W.0077.151019T0123Z-151019T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 623 PM MST SUN OCT 18 2015 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 700 PM MST * AT 623 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTH PHOENIX...OR OVER LAVEEN...AND MOVING NORTH AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... PHOENIX...GLENDALE...PARADISE VALLEY...LAVEEN...SKY HARBOR AIRPORT...SOUTH PHOENIX...DOWNTOWN PHOENIX...METRO CENTER... PIESTEWA PEAK PARK...ARIZONA STATE FAIRGROUNDS...NORTH MOUNTAIN PARK...CAMELBACK MOUNTAIN AND DOWNTOWN GLENDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3334 11199 3334 11216 3359 11223 3359 11195 TIME...MOT...LOC 0123Z 176DEG 23KT 3341 11208 $$ 18
2 follow-up statements
876 WWUS55 KPSR 190132 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 632 PM MST SUN OCT 18 2015 AZC013-190200- /O.CON.KPSR.SV.W.0077.000000T0000Z-151019T0200Z/ MARICOPA AZ- 632 PM MST SUN OCT 18 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MST FOR NORTHEASTERN MARICOPA COUNTY... AT 632 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER PHOENIX...MOVING NORTH AT 30 MPH. LOCATIONS IMPACTED INCLUDE... PHOENIX...GLENDALE...PARADISE VALLEY...LAVEEN...METRO CENTER... PIESTEWA PEAK PARK...SKY HARBOR AIRPORT...ARIZONA STATE FAIRGROUNDS...NORTH MOUNTAIN PARK...DOWNTOWN PHOENIX...CAMELBACK MOUNTAIN AND DOWNTOWN GLENDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3341 11198 3340 11218 3359 11223 3359 11195 TIME...MOT...LOC 0132Z 179DEG 25KT 3350 11207 $$ 18
683
WWUS55 KPSR 190147
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
647 PM MST SUN OCT 18 2015
AZC013-190157-
/O.CAN.KPSR.SV.W.0077.000000T0000Z-151019T0200Z/
MARICOPA AZ-
647 PM MST SUN OCT 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARICOPA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3341 11198 3340 11218 3359 11223 3359 11195
TIME...MOT...LOC 0139Z 176DEG 23KT 3360 11208
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 4:40 PM MST, 1 hour 43 minutes earlier.
Area forecast discussion, Oct 18, 4:40 PM MST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 440 PM MST SUN OCT 18 2015 UPDATED AVIATION DISCUSSION... .SYNOPSIS... A SERIES OF SLOW MOVING LOW PRESSURE SYSTEMS WILL BRING ELEVATED CHANCES OF SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THE MIDDLE OF THE WEEK. SHOWERS AND STORMS ARE POSSIBLE ACROSS SOUTH CENTRAL AZ LATER THIS AFTERNOON AS THE FIRST LOW PRESSURE SYSTEM PASSES ACROSS THE REGION...WITH A MODEST DRYING TREND ON MONDAY. THIS WILL BE SHORT LIVED AS A SECOND LOW MOVES INTO THE DESERT SOUTHWEST ON TUESDAY...AND REMAINS IN PLACE THROUGH THURSDAY. DRIER AIR WILL THEN MOVE INTO THE AREA LATE IN THE WEEK. && .DISCUSSION... A LARGE UPPER LEVEL LOW PRESSURE TROF REMAINED SITUATED ALONG THE WEST COAST EARLY THIS AFTERNOON...CENTERED OVER NRN CALIFORNIA. A WELL DEFINED SHORT WAVE...AS SEEN IN VAPOR IMAGERY...PLOT AND MODEL UPPER STREAMLINES...WAS SWINGING AROUND THE BASE OF THE TROF AND INLAND INTO SRN CA AND WESTERN ARIZONA. THE BEST DYNAMICS/DIFLUENCE WITH THIS FEATURE WILL FOCUS WELL TO THE NORTHWEST OF PHOENIX THIS AFTERNOON AND INTO THE EVENING...BUT THERE WILL BE SUFFICIENT LIFT...MOISTURE AND INSTABILITY TO PERMIT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP AREA- WIDE. SPC MESOANALYSIS GRAPHICS AT 1 PM SHOWED CAPE IN EXCESS OF 1500 J/KG OVER THE WESTERN DESERTS...AREAS WEST OF MARICOPA COUNTY...AND VALUES OVER 1000 J/KG INTO THE GREATER PHOENIX AREA. SURFACE DEWPOINTS OVER THE LOWER DESERTS AT 1 PM REMAINED ELEVATED...RANGING FROM THE MID 50S TO LOW 60S...AND GIVEN THE DECENT 30KT BULK SHEAR VALUES OVER THE CENTRAL DESERTS THERE IS POTENTIAL FOR AN ISOLATED STORM TO BECOME SEVERE LATER THIS AFTERNOON. FOLLOWING SUNSET AND LACK OF HEATING/MIXING...AND AS THE SHORT WAVE PIVOTS OFF TO OUR NORTHEAST...SHOWERS AND STORMS WILL GRADUALLY DIMINISH LEAVING JUST SLIGHT CHANCE FOR PRECIP MAINLY ACROSS SOUTH CENTRAL ARIZONA AFTER MIDNIGHT. THE LOW PRESSURE SYSTEM WILL BE HANGING AROUND THE REGION FOR THE BULK OF THE WORK WEEK...LEADING TO COOLER AND VERY UNSETTLED CONDITIONS...WITH NO REAL DRYING EXPECTED UNTIL THURSDAY. MONDAY MAY BE SEE A BIT OF A BREAK IN THE THE WEATHER RELATIVELY SPEAKING...AS MOST OF THE DESERTS WILL BE BETWEEN SYSTEMS. VERY SLIGHT SHORT WAVE RIDGING MOVES ACROSS THE AREA AS A NEW UPPER LOW STARTS TO DIG SOUTH AND TAKE SHAPE ALONG THE SRN CA/NRN BAJA COAST. PWAT VALUES REMAIN ELEVATED...UP TO AROUND 1.25 INCHES...AND MODEST CAPE IS IN PLACE AS WELL. MID LEVEL Q COVERGENCE FIELDS ACTUALLY INCREASE QUITE A BIT OVER THE AREA AS WELL...AND FLOW ALOFT BECOMES WEAKLY DIFLUENT. ALL SAID...DESPITE THE MINOR BREAK...WE WILL STILL SEE A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS OVER MUCH OF THE AREA MONDAY INTO MONDAY NIGHT. FOR TUESDAY INTO WEDNESDAY... LATEST FORECAST GUIDANCE AND NAEFS ENSEMBLE GUIDANCE ARE CONSISTENT IN CALLING FOR THE UPPER LOW TO BRING VERY UNSETTLED CONDITIONS TO THE AREA AS IT SLUGGISHLY MOVES EAST ACROSS THE REGION. THE LOW CENTER IS FORECAST TO TRACK NEAR THE SRN AZ/MEXICAN BORDER AND THE BEST Q-FORCING AND DYNAMICS TRACK TO OUR SOUTH. MOISTURE...WHILE NOT EXCESSIVE WITH PWAT VALUES AROUND 1 INCH...WILL BE SUFFICIENT TO ALLOW SCATTERED SHOWERS TO FORM EAST OF THE LOWER COLORADO RIVER VALLEY...WITH ISOLATED SHOWERS OVER SERN CALIFORNIA. CAPE VALUES WILL BE MORE MODEST DURING THIS PERIOD BUT SUFFICIENT TO ALLOW ISOLATED THUNDERSTORMS TO BE PART OF THE WEATHER MIX....MAINLY DURING AFTERNOON AND EARLY EVENING HOURS. DUE TO MODEST CAPE VALUES AND UPPER FORCING...ANY STORMS THAT DEVELOP SHOULD NOT BE OVERLY STRONG. DURING THE DAY ON THURSDAY THE LOW BEGINS TO EXIT TO THE EAST...BRINGING MORE OF A SUBSIDENCE NORTHWESTERLY FLOW ALOFT INTO SERN CA AND THE WESTERN AZ DESERTS...AS THE TROF AXIS PUSHES TOWARDS THE NEW MEXICO BORDER. WE WILL STILL SEE A SLIGHT CHANCE OF LINGERING SHOWERS OR THUNDERSTORMS DURING THE DAY...TAPERING OFF DURING THE EVENING HOURS FOLLOWING SUNSET AND LOSS OF HEATING. AS FOR TEMPERATURES...GIVEN THAT A LARGE UPPER LOW WILL SLOWLY MOVE ACROSS THE AREA...LOWERING H5 HEIGHTS DOWN TO AROUND 570DM...WE WILL SEE HIGHS FALL BELOW SEASONAL NORMALS MONDAY THROUGH THURSDAY WITH THE CENTRAL DESERTS DROPPING INTO THE LOW TO MID 80S TUESDAY THROUGH THURSDAY. NORMAL HIGH AT PHOENIX DURING THIS TIME WILL BE ROUGHLY 87 DEGREES...AND THE FORECAST FOR PHOENIX DROPS TO 82 ON WEDNESDAY. NO SIGNIFICANT WEATHER SYSTEMS ARE SLATED TO MOVE THROUGH THE AREA FRIDAY THROUGH THE WEEKEND...AND WE WILL BE LOOKING A DRIER AND GRADUALLY WARMER CONDITIONS TO SPREAD ACROSS THE REGION. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... THUNDERSTORMS THAT ARE CURRENT MOVING THROUGH THE GREATER PHOENIX AREA ARE EXPECTED TO POSE A THREAT TO THE TERMINALS THROUGH ABOUT 6- 7 PM...THEN DIMINISH THEREAFTER AS SOLAR HEATING IS LOST AND THE WEATHER DISTURBANCE TRIGGERING THEM MOVES OFF TO THE EAST. THE MAIN THREAT FROM THESE STORMS WILL BE LIGHTNING...STRONG GUSTY WINDS...AND BRIEF HEAVY RAIN. AFTER A BRIEF PERIOD OF WESTERLY WINDS ONCE THE STORMS PASS...WINDS TO REVERT BACK TO A EASTERLY DIRECTION FROM THIS EVENING ONWARD THROUGH AT MIDDAY MONDAY...WITH MORE WESTERLY WINDS ON MONDAY AFTERNOON. BKN-OVC MID-LEVEL CIGS TO PERSIST THROUGH MOST OF THE TAF PERIOD...BUT WITH CLOUD BASES REMAINING MAINLY AOA 6K FT...EXCEPT BRIEFLY LOWER IN THE HEAVIEST SHOWERS/THUNDERSTORMS THIS EVENING. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... LITTLE TO NO AVIATION CONCERN THROUGH MONDAY AS SHOWER ACTIVITY LIKELY TO REMAIN NORTH AND EAST OF TERMINAL SITES...WITH CIGS IN THE FEW-SCT RANGE...MAINLY AOA 8K FEET. WINDS TO REMAIN MAINLY ON THE LIGHT SIDE...EXCEPT FOR PERIODS OF GUSTY SOUTHERLY WINDS AT KBLH THIS AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... WEDNESDAY THROUGH SUNDAY... LOW PRESSURE MOVING SLOWLY EASTWARD ACROSS THE REGION ON WEDNESDAY AND WEDNESDAY WILL BRING SCATTERED-NUMEROUS SHOWERS...A FEW THUNDERSTORMS...AND SLIGHTLY BELOW NORMAL TO SOUTHWEST AND SOUTH-CENTRAL AZ...WITH JUST SOME ISOLATED SHOWERS ACROSS SE CA. DRY CONDITIONS AND A SLOW WARMING TREND WILL THEN COMMENCE ON THURSDAY...AND CONTINUE INTO THE WEEKEND AS HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION. AFTERNOON HUMIDITY VALUES IN THE 25 TO 45 PERCENT RANGE EARLIER IN THE WEEK WILL FALL INTO THE 20 TO 35 PERCENT RANGE BY THE WEEKEND. OVERNIGHT RECOVERY WILL BE GOOD TO EXCELLENT. WIND SPEEDS WILL NOT BE PARTICULARLY STRONG...WITH ONLY SOME OCCASIONAL HIGHER GUSTS IN SOUTHEAST CALIFORNIA ON WEDNESDAY AFTERNOON. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...CB AVIATION...PERCHA FIRE WEATHER...PERCHA
In the hours before
Local storm report, Oct 18, 5:40 PM MST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
540 PM MST SUN OCT 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 3 ENE GLENDALE 33.56N 112.14W
10/18/2015 MARICOPA AZ BROADCAST MEDIA
VERY LARGE PINE UPROOTED ON HOUSE NEAR NORTHERN AND
43RD AVE. TIME ESTIMATED.
&&
EVENT NUMBER PSR1500310
PSRSpecial weather statement, Oct 18, 5:41 PM MST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
541 PM MST SUN OCT 18 2015
AZZ024-190115-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
541 PM MST SUN OCT 18 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL GILA COUNTY
UNTIL 615 PM MST
AT 540 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF CUTTER...OR 14 MILES SOUTHEAST OF GLOBE...MOVING
NORTH AT 30 MPH.
SMALL HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SAN CARLOS AND CUTTER.
LAT...LON 3342 11030 3344 11032 3340 11035 3340 11041
3338 11045 3329 11046 3323 11042 3321 11043
3323 11070 3355 11064 3352 11024
TIME...MOT...LOC 0040Z 194DEG 28KT 3328 11056
18Local storm report, Oct 18, 5:52 PM MST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
552 PM MST SUN OCT 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 2 SSE GLENDALE 33.51N 112.17W
10/18/2015 MARICOPA AZ BROADCAST MEDIA
POWER POLES DOWN ALONG CAMELBACK RD. FROM 51ST TO 59TH
AVE. TIME ESTIMATED.
&&
EVENT NUMBER PSR1500311
PSRSpecial weather statement, Oct 18, 6:06 PM MST, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 606 PM MST SUN OCT 18 2015 AZZ023-190130- GREATER PHOENIX AREA AZ- 606 PM MST SUN OCT 18 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY UNTIL 630 PM MST AT 606 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SOUTH MOUNTAIN PARK...OR 8 MILES SOUTHEAST OF LAVEEN...MOVING NORTH AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHOENIX...GLENDALE...SCOTTSDALE...TEMPE...PARADISE VALLEY...LAVEEN... SKY HARBOR AIRPORT...SOUTH MOUNTAIN PARK...SOUTH PHOENIX...DOWNTOWN PHOENIX...METRO CENTER...PIESTEWA PEAK PARK...ARIZONA MILLS MALL... ARIZONA STATE FAIRGROUNDS...NORTH MOUNTAIN PARK...CAMELBACK MOUNTAIN...PAPAGO PARK...DOWNTOWN SCOTTSDALE...DOWNTOWN PEORIA AND DOWNTOWN GLENDALE. LAT...LON 3324 11199 3326 11217 3358 11224 3359 11188 TIME...MOT...LOC 0106Z 180DEG 28KT 3331 11207 18
Local storm report, Oct 18, 6:17 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
617 PM MST SUN OCT 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG 2 S AHWATUKEE 33.29N 112.00W
10/18/2015 MARICOPA AZ TRAINED SPOTTER
MULTIPLE MEDIUM TREES DOWN... DIME SIZE HAIL AND
ESTIMATED WIND GUST TO 60 MPH ON PECOS RD. AND 22ND ST.
&&
EVENT NUMBER PSR1500312
PSRSpecial weather statement, Oct 18, 6:19 PM MST, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 619 PM MST SUN OCT 18 2015 AZZ022-023-190200- GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ- 619 PM MST SUN OCT 18 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL MARICOPA COUNTY UNTIL 700 PM MST AT 619 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHITE TANK MOUNTAIN PARK...OR 11 MILES SOUTH OF WITTMANN...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SURPRISE...WITTMANN...CIRCLE CITY...MORRISTOWN AND WHITE TANK MOUNTAIN PARK. LAT...LON 3355 11253 3355 11267 3392 11275 3392 11247 TIME...MOT...LOC 0119Z 177DEG 24KT 3362 11260 18
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 5:41 PM MST | Special Weather Statement | PSR | Gila | 34 min |
| Oct 18, 6:06 PM MST | Special Weather Statement | PSR | Maricopa | 24 min |
| Oct 18, 6:19 PM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| Oct 18, 6:29 PM MST | Special Weather Statement | PSR | Gila | 16 min |
| Oct 18, 6:40 PM MST | Special Weather Statement | PSR | 35 min | |
| Oct 18, 6:47 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 18, 6:49 PM MST | Special Weather Statement | PSR | 26 min | |
| Oct 18, 7:09 PM MST | Special Weather Statement | PSR | Pinal | 36 min |
| Oct 18, 7:14 PM MST | Special Weather Statement | PSR | 16 min | |
| Oct 18, 7:16 PM MST | Special Weather Statement | PSR | 29 min | |
| Oct 19, 12:00 PM MST | Special Weather Statement | PSR | 60 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.